MathSciNet Relay Station
MathSciNet bibliographic data
MR2574889 (2011c:11050) 11D61 (11D45 11R18)
Corvaja, P.; Schmidt, W. M.; Zannier, U. The Diophantine equation $\alpha\sp {x\sb 1}\sb 1\cdots\alpha\sp {x\sb n}\sb n=f(x\sb 1,\dots,x\sb n)$. II. Trans. Amer. Math. Soc. 362 (2010), no. 4, 2115–2123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement